# SDR GTIA020322

- Difficulty date: March 22, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOOR PANEL INBOARD RIGHT STATION 886-927 HAS PUNCTURE/CRACKED.  FABRICATED REPAIR FLOOR BOARD.  (M)
